Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Real problems since getting off

I've been off hydrocodone 6 days and went through Hell!  Right now my b/p is very, very high!  The last time I checked it it was 178/125.  I use to be a nurse and that isn't good.  I'm so dizzy I can hardly walk without staggering.  Has getting off this hydrocodone doing this to me? When will this end?
4 Responses
Avatar universal
How long and how severe withdrawal will be depends on how much you were taking, how long you were on it, the specific type of hydrocodone, etc. Your blood pressure is high, being unable to walk without staggering is not safe and I suggest you seek medical attention.
Avatar universal
Am a nurse, you are severely hypertensive you need to go to your nearest hospital emergency.
5 Comments
My b/p has increased and I'm doing better in that respect.  I woke up after 5 hours of sleep (not consistent) a hour or 2 and then up for a few then a little bit more sleep.  I'm worn out!  Today is day 7 and I still feel bad.  The biggest problem is I'm weak and feel very tired.  Even though I eat something at every meal, mainly soup and crackers I've lost 8 pounds and I couldn't afford loosing 8 pounds.  Question that probably no one can answer but I'll ask it anyway.  Since I'm on day 7 is there anyway to predict how much longer I'm going to be weak and still running to the bathroom, nausea and just plain old weak.  I was on Hydrocodone for 2 1/2 years but during the last 5 months my Dr. was weaning me down little by little.  The last 2 months I was on it I was down to 7.5-325.  I don't know if that information will give more clarity to someone that was on it that length of time but I hope so.  The sun is shining outside, the weather is warm and cheery but inside this home of mine it isn't that way.  I'm loosing out on life and I hate that every night I can't wait to go to bed and loose another day.  That isn't me at all but right now it is.  If anyone wants to comment or leave me a message please do so.  I won't turn back believe me but I'm still discouraged that I don't feel very good.  I can take a lot but when will this nightmare end?  Thanks for any feedback!  You all have been my angels in time of need and I thank you.
I still believe you should seek medical attention, for all the symptoms you have described.
Well, I have an update.  My b/p medication has been increased and I'm doing better.  I felt really bad this morning when I posted but starting about noon I started seeing a big improvement.  I have actually felt really good today.  I had a severe headache and took Advil sinus medication that knocked it.  I made up my mind today to get busy and not sit all day.  I cleaned my bathroom, mopped an area, took my dog for a walk, picked up some things I had to get and it turned out I had quite a great day.  Today being day 7 has made the biggest difference. I have made a journal of everything I went through.  About 26 pages.  I want to help others now that I'm through the worse part.  I feel such hope and I thank each of you but most of all I thank God!  I've prayed like never before and with everything I feel like I have renewed hope.  I may even get to go to work Thursday.  I only work 1 day a week for something to do.  God Bless each of you and I will continue to get on here to do what I can to help anyone else that needs help.  Again, thank you all!  I send much love!
Abbysue, I'm glad to hear you had a better day! I agree that getting out and doing stuff helps. It is sometimes hard, and you have to make yourself but it definitely helps. There will still be ups and downs, but generally every day gets a little bit better especially since you should now be out of acute withdrawals.
I've been doing a lot of reading from different ones on here about this Suboxone.  (not sure of the spelling)  I have a very great concern though. My niece was on hydrocodone and they put her on this suboxone and she has been on it 1 year already.  Will she have a hard time getting off this?  She was on Hydrocodone for years then went to a Dr. that put her on this Suboxone to help her with the withdraws.  Is she in for a ton of problems?  I'm so concerned.
Avatar universal
I'm so relieved you've had your high BP addressed and are feeling better! Soon you will see this was all so worth it.
Avatar universal
To everyone out there that have gone through detox and are going through.  I'm on day 15!!!  I can hardly believe I've gone this far and I'm starting to feel better but still have moments I get very nauseous.  I requested 3 Ambien's from my Dr. even though she was willing to give me 20!  I took one the first night and slept 9 hours!  Last night I took my 2nd one and didn't sleep one minute.  Finally at 4 am I decided to lie down.  I fell asleep and slept till 8.  I don't understand why the Ambien didn't work but when I woke up I thought I was going to vomit!  I was so sick to my stomach for at least 1 1/2 hours.  I've lost 11 pounds even though I have consistently tried to eat something 3 times a day.  One sad note is my dog!  She has slept behind my back since I got her as a puppy.  She is now 8.  I've never loved an animal like I love her.  For some reason  she refused to lay in bed with me and kept coming in the front room and laid in a chair or on her bed.  She would not come to bed so I let her be.  I'm assuming it is because I wasn't getting sleep and she wasn't either.  That is the only reason I think.  She did want to get in bed with me when I laid down and slept from 4 am until 8 am this morning which surprised me.  I'm sure all of this information is immaterial, but I'll say one thing.  This has been hell on earth but it does get better.  I still have once in a while diarrhea (about 4 times a day) and nausea (occasionally) and I sneeze all the time.  My body still hurts sometimes bad sometimes just a little, but in spite of it all I can now say all I went through was worth it.  I'm so blessed to have found this web site and can't thank all of you enough for your kind words of encouragement and just knowing we fought the same battle and we all win!  Wishing you the best in all you do and I will check in periodically to see how everyone is doing.
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.